Previous |  Up |  Next

Article

Keywords:
local convergence theorem; stochastic adapted sequence; martingale
Summary:
In this paper, we study the limit properties of countable nonhomogeneous Markov chains in the generalized gambling system by means of constructing compatible distributions and martingales. By allowing random selection functions to take values in arbitrary intervals, the concept of random selection is generalized. As corollaries, some strong limit theorems and the asymptotic equipartition property (AEP) theorems for countable nonhomogeneous Markov chains in the generalized gambling system are established. Some results obtained are extended.
References:
[1] Billingsley, P.: Probability and Measure. Wiley, New York (1986). MR 0830424 | Zbl 0649.60001
[2] Mises, R. V.: Mathematical Theory of Probability and Statistics. Academic Press. New York (1964). MR 0178486 | Zbl 0132.12303
[3] Kolmogorov, A. N.: On the logical foundation of probability theory. Lecture Notes in Mathematics. Springer-Verlag, New York, vol. 1021 (1982), 1-2. MR 0735967
[4] Liu, W., Wang, Z.: An extension of a theorem on gambling systems to arbitrary binary random variables. Statistics and Probability Letters, vol. 28 (1996), 51-58. DOI 10.1016/0167-7152(95)00081-X | MR 1394418
[5] Wang, Z.: A strong limit theorem on random selection for the N-valued random variables. Pure and Applied Mathematics (1999), 15 56-61. MR 1762684
[6] Liu, W., Yang, W.: An extension of Shannon-McMillan theorem and some limit properties for nonhomogeneous Markov chains. Stochastic Process. Appl. (1996), 61 279-292. MR 1378852 | Zbl 0861.60042
[7] Stromberg, K. R., Hewitt, E.: Real and abstract analysis-a modern treament of the theory of functions of real variable. (1994), Springer, New York. MR 0367121
[8] Shannon, C.: A mathematical theory of communication. Bell System Tech J. (1948), 27 379-423. DOI 10.1002/j.1538-7305.1948.tb01338.x | MR 0026286 | Zbl 1154.94303
[9] Mcmillan, B.: The Basic Theorem of information theory. Ann. Math. Statist. (1953), 24 196-219. DOI 10.1214/aoms/1177729028 | MR 0055621
[10] Breiman, L.: The individual ergodic theorem of information theory. Ann. Math. Statist. (1957), 28 809-811. DOI 10.1214/aoms/1177706899 | MR 0092710 | Zbl 0078.31801
[11] Barron, A. R.: The strong ergodic theorem of densities; Generalized Shannon-McMillan- Breiman theorem. Ann. Probab. (1985), 13 1292-1303. MR 0806226
[12] Chung, K. L.: The ergodic theorem of information theorey. Ann. Math. Statist (1961), 32 612-614. DOI 10.1214/aoms/1177705069 | MR 0131782
[13] Feinstein, A.: A new basic theory of information. IRE Trans. P.G.I.T. (1954), 2-22. MR 0088413
[14] Yang, W., Liu, W.: Strong law of large numbers and Shannon-McMillan theorem for Markov fields on trees. IEEE Trans. Inform. Theory (2002), 48 313-318. DOI 10.1109/18.971762 | MR 1872187
[15] Wang, Z., Yang, W.: Some strong limit theorems for both nonhomogeneous Markov chains of order two and their random transforms. J. Sys. Sci. and Math. Sci (2004), 24 451-462. MR 2108149
[16] Wang, K., Yang, W.: Research on strong limit theorem for Cantor-like stochastic sequence of Science and Technology (in Chinese). J. Jiangsu Univ. Sci-tech. Nat. Sci. (2006), 20 26-29.
[17] Wang, K.: Strong large number law for Markov chains field on arbitrary Cayley tree (in Chinese). J. Jiangsu Univ. Sci-tech. Nat. Sci. (2006), 20 28-32.
[18] Wang, K.: Some research on strong limit theorems for Cantor-like nonhomogeneous Markov chains (in Chinese). J. Jiangsu Univ. Sci-tech. Nat. Sci. (2006), 20 19-23.
[19] Wang, K., Qin, Z.: A class of strong limit theorems for arbitrary stochastic sequence in random selection system (in Chinese). J. Jiangsu Univ. Sci-tech. Nat. Sci. (2006), 20 40-44.
[20] Wang, K.: A class of strong limit theorems for stochastic sequence on product distribution in gambling system (in Chinese). J. Jiangsu Univ. Sci-tech. Nat. Sci. (2007), 21 33-36.
[21] Wang, K., Ye, H.: A class of strong limit theorems for Markov chains field on arbitrary Bethe tree (in Chinese). J. Jiangsu Univ. Sci-tech. Nat. Sci. (2007), 21 37-40.
[22] Wang, K.: A class of strong limit theorems for random sum of Three-order countable nonhomogeneous Markov chains (in Chinese). J. Jiangsu Univ. Sci-tech. Nat. Sci. (2007), 21 42-45.
[23] Wang, K., Ye, H.: A class of local strong limit theorems for random sum of Cantor-like random function sequences (in Chinese). J. Jiangsu Univ. Sci-tech. Nat. Sci. (2008), 22 87-90.
[24] Wang, K.: A class of strong limit theorems on generalized gambling system for arbitrary continuous random variable sequence (in Chinese). J. Jiangsu Univ. Sci-tech. Nat. Sci. (2008), 22 86-90. MR 2445619
[25] Li, M.: Some limit properties for the sequence of arbitrary random variables on their generalized random selection system (in Chinese). J. Jiangsu Univ. Sci-tech. Nat. Sci. (2008), 22 90-94.
Partner of
EuDML logo